# SDR CALA2019042900661

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: D5227902602
- Condition: Cracked
- Location: L Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EXIT DOOR INTERNAL STRUCTURE AFT INTERCOASTAL CRACKED.   REMOVED AND REPLACED THE INTERCOASTAL IAW  SRM 51-72-11-911-001.
